MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 3-L 6 FR X 55 CM W/VPS; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 3-L 6 FR X 55 CM W/VPS; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45563-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the extension lumen hub broke off during the process of turning a patient.The line was discontinued and did not require replacement.The picc was then removed.The patient had no harm or injury.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one 3-l catheter for analysis.Definite signs of use were observed within the medial extension line and on the catheter body.Visual inspection of the returned sample revealed that the medial extension line was separated adjacent to the luer hub.It was additionally noted that the catheter body was severed approximately 42cm from the juncture hub.Microscopic examination confirmed the damage and revealed that the edges were jagged, and portions of the extension line extrusion were within the luer hub.The damage is consistent with a manufacturing molding issue.The medial extension line outer diameter measured 0.0965" which is within the specification limits of 0.093-0.097" per the extension line product drawing.The medial extension line inner diameter measured 0.058" which is within the specification limits of 0.055-0.059" per the extension line product drawing.A manual tug test confirmed the distal and proximal luer hubs were securely attached to their respective extension lines.A device history record review was performed with no relevant findings.The instructions-for-use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the report of a separated extension line from the luer hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the medial line had separated directly adjacent to the white luer hub, and portions of the extension line remained within the luer hub.The damage is consistent with a manufacturing molding issue.Based on the information provided and the sample received, manufacturing molding likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI AGBA PICC KIT: 3-L 6 FR X 55 CM W/VPS
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key21101185
Report Number9680794-2025-00027
Device Sequence Number21047037
Product Code LJS
UDI-Device Identifier50801902120811
UDI-Public(01)50801902120811(11)240502(17)250928(10)33F24C0292(21)
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue NumberCDC-45563-VPS2
Device Lot Number33F24C0292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown